# SDR IPXA2020091660294

- Difficulty date: September 16, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT OUTBOARD WING UPPER SURFACE TRAILING EDGE HAS AREAS OF CORROSION FWD OF NR 2 SPOILER.  REPAIRED LT WING UPPER CAP, IAW VT-SAA EA NR 011-5710-01-A8537 I/R AND UPS EO NR MD11-5750-48560-B (MINOR).
